# SDR CA990129006

- Difficulty date: November 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna P206A
- Engine: Cont IO520A
- Propeller: Mcauly E2A34C73
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: H5347
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HEAVY EXTERNAL CORROSION ON THE PROPELLER HUB.
